# SDR VTZA95031

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 310389813
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6292 - IAD-DAY - AIRCRAFT ABORTED TAKEOFF DUE TO LEFT BETA LIGHT ILLUMINATED ON TAKEOFF.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED LEFT BETA SWITCH.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (Z)
